Torsion homology growth for noncongruence subgroups of Bianchi groups

Kizilaslan, G. and Sengun, M.H. (2020) Torsion homology growth for noncongruence subgroups of Bianchi groups. International Journal of Number Theory, 16 (04). pp. 787-802. ISSN 1793-0421



Copyright, Publisher and Additional Information: © 2019 World Scientific Publishing Company. This is an author-produced version of a paper subsequently published in International Journal of Number Theory. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Bianchi groups; growth of torsion homology; noncongruence subgroups
  • Accepted: 31 August 2019
  • Published (online): 1 November 2019
  • Published: May 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Jun 2021 13:28
Last Modified: 18 Jun 2021 16:04
Status: Published
Publisher: World Scientific Publishing
Refereed: Yes
Identification Number:

Share / Export